# SDR CA981109046

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Cracked
- Location: Rt Spoiler
- Part time: 10,355 hours
- Component: 600106021002
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED AN UNCOMMANDED DEPLOYMENT OF RT FLIGHT SPOILER ON APPROACH 'FLT SPLR' STATUS MSG.  DURING APPROACH WITH FLAPS 45 DEGREES AFTER 10 SECONDS, 'FLT SPLRS DEPLOY' MSG STRONG AILERON TO LEFT REQUIRED TO KEEP DIRECTIONAL CONTROL.  INSPECTION FOUND A LARGE CRACK IN THE INBOARD PCU SPOILER FITTING..  PART TC:  8,622.
